# SDR CA960916019

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Req Adjust
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO MAINTAIN PRESSURIZATION AT 20,000 FEET TORQUE TUBE AND LOWER ADJUSTMENT ARM ADJUSTED. TEST SERVICEABLE.
